A Landau–Ginzburg/Calabi–Yau correspondence for the mirror quintic
Annales de l'Institut Fourier, Volume 66 (2016) no. 3, p. 1045-1091

We prove a version of the Landau–Ginzburg/Calabi–Yau correspondence for the mirror quintic. In particular we calculate the genus–zero FJRW theory for the pair (W,G) where W is the Fermat quintic polynomial and G=SL W . We identify it with the Gromov–Witten theory of the mirror quintic three–fold via an explicit analytic continuation and symplectic transformation. In the process we prove a mirror theorem for the corresponding Landau–Ginzburg model (W,G).

Nous montrons une version de la correspondance Landau–Ginzburg/ Calabi–Yau pour le miroir quintique. Plus précisément, on calcule la théorie FJRW en genre zéro pour la paire (W,G), où W est le polynôme de Fermat quintique et G=SL W . On l’identifie ensuite avec la théorie de Gromov–Witten de la quintique avec une continuation analytique explicite et une transformation symplectique. On démontre au passage un théorème miroir pour le modèle de Landau–Ginzburg (W,G) correspondant.

Received : 2014-07-21
Accepted : 2015-10-08
Published online : 2016-12-14
DOI : https://doi.org/10.5802/aif.3031
Classification:  14N35,  14J33,  53D45,  14J17,  32G20
Keywords: Landau–Ginzburg, Calabi–Yau, Mirror symmetry
@article{AIF_2016__66_3_1045_0,
     author = {Priddis, Nathan and Shoemaker, Mark},
     title = {A Landau--Ginzburg/Calabi--Yau correspondence for the mirror quintic},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {3},
     year = {2016},
     pages = {1045-1091},
     doi = {10.5802/aif.3031},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2016__66_3_1045_0}
}
Priddis, Nathan; Shoemaker, Mark. A Landau–Ginzburg/Calabi–Yau correspondence for the mirror quintic. Annales de l'Institut Fourier, Volume 66 (2016) no. 3, pp. 1045-1091. doi : 10.5802/aif.3031. http://www.numdam.org/item/AIF_2016__66_3_1045_0/

[1] Abramovich, Dan; Graber, Tom; Vistoli, Angelo Gromov–Witten theory of Deligne–Mumford stacks, Amer. J. Math., Tome 130 (2008) no. 5, pp. 1337-1398

[2] Chen, Weimin; Ruan, Yongbin Orbifold Gromov–Witten theory, Orbifolds in mathematics and physics (Madison, WI, 2001), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 310 (2002), pp. 25-85

[3] Chen, Weimin; Ruan, Yongbin A new cohomology theory of orbifold, Comm. Math. Phys., Tome 248 (2004) no. 1, pp. 1-31

[4] Chiodo, Alessandro; Iritani, Hiroshi; Ruan, Yongbin Landau-Ginzburg/Calabi–Yau correspondence, global mirror symmetry and Orlov equivalence, Publ. Math. Inst. Hautes Études Sci., Tome 119 (2014), pp. 127-216

[5] Chiodo, Alessandro; Ruan, Yongbin Landau–Ginzburg/Calabi–Yau correspondence for quintic three–folds via symplectic transformations, Invent. Math., Tome 182 (2010) no. 1, pp. 117-165

[6] Chiodo, Alessandro; Ruan, Yongbin LG/CY correspondence: the state space isomorphism, Adv. Math., Tome 227 (2011) no. 6, pp. 2157-2188

[7] Chiodo, Alexander; Zvonkine, Dimitri Twisted r–spin potential and Givental’s quantization, Adv. Theor. Math. Phys., Tome 13 (2009) no. 5, pp. 1335-1369 http://projecteuclid.org.proxy.lib.umich.edu/getRecord?id=euclid.atmp/1282054097

[8] Clader, Emily Landau–Ginzburg/Calabi–Yau correspondence for the complete intersections X 3,3 and X 2,2,2,2 (2013) (http://arxiv.org/abs/1301.5530v3 )

[9] Clader, Emily; Priddis, Nathan; Shoemaker, Mark Geometric Quantization with Applications to Gromov–Witten Theory (2013) (http://arxiv.org/abs/1309.1150 )

[10] Coates, Tom; Corti, Alessio; Iritani, Hiroshi; Tseng, Hsian–Hua Computing genus–zero twisted Gromov–Witten invariants, Duke Math. J., Tome 147 (2009) no. 3, pp. 377-438

[11] Cox, David A.; Katz, Sheldon Mirror symmetry and algebraic geometry, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 68 (1999), xxii+469 pages

[12] Fan, Huijun; Jarvis, Tyler; Ruan, Yongbin The Witten equation, mirror symmetry, and quantum singularity theory, Ann. of Math. (2), Tome 178 (2013) no. 1, pp. 1-106

[13] Givental, Alexander B. Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices (1996) no. 13, pp. 613-663

[14] Givental, Alexander B. Symplectic geometry of Frobenius structures, Frobenius manifolds, Friedr. Vieweg, Wiesbaden (Aspects Math., E36) (2004), pp. 91-112

[15] Graber, T.; Pandharipande, R. Localization of virtual classes, Invent. Math., Tome 135 (1999) no. 2, pp. 487-518

[16] Guéré, Jérémy A Landau–Ginzburg mirror theorem without concavity (2013) (http://arxiv.org/abs/1307.5070, to appear in Duke Math. J.)

[17] Krawitz, Marc; Shen, Yefeng Landau–Ginzburg/Calabi–Yau Correspondence of all Genera for Elliptic Orbifold 1 (2011) (http://arxiv.org/abs/1106.6270 )

[18] Lee, Yuan-Pin; Shoemaker, Mark A mirror theorem for the mirror quintic, Geom. Topol., Tome 18 (2014) no. 3, pp. 1437-1483

[19] Tseng, Hsian–Hua Orbifold quantum Riemann–Roch, Lefschetz and Serre, Geom. Topol., Tome 14 (2010) no. 1, pp. 1-81

[20] Vafa, Cumrun; Warner, Nicholas Catastrophes and the classification of conformal theories, Phys. Lett. B, Tome 218 (1989) no. 1, pp. 51-58

[21] Witten, Edward Mirror manifolds and topological field theory, Essays on mirror manifolds, Int. Press, Hong Kong (1992), pp. 120-158